# SDR SWAA2022022171545

- Difficulty date: February 11, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737*
- Aircraft serial: 36718
- Aircraft time: 44,180 hours, 22,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SMI
- Part serial: 01060
- Condition: Inoperative
- Location: Center Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT CENTER CABIN ARE INOP M1675 BATTERY PACK FAULTY. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 REF B737 AMM 33-51-06-960-805 P/N OFF D717-01-100SMI S/N OFF 01060 P/N ON D717-01-100SWA S/N ON 311562;[02] EMERGENCY LIGHTS OPS CHECK NORMAL REF B737 AMM 33-51-06-960-805;[03] VERIFIED STEPS 1 AND 2
